# SDR A6WA200840099

- Difficulty date: February 14, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 13,375 hours, 12,053 cycles
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM DRAIN UNDER AFT FUSELAGE.  REMOVED AND REPLACED FUEL LINE ASSY IAW 28-20-01.  (K)
